Adiga Chandrashekar
Adiga Chandrashekar
Professor of Mathematics
maths.uni-mysore.ac.in üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
The skew energy of a digraph
C Adiga, R Balakrishnan, W So
Linear Algebra and its Applications 432 (7), 1825-1835, 2010
1652010
Chapter 16 of Ramanujan's Second Notebook: Theta-Functions and -Series: Theta Functions and Q-series
C Adiga, BC Berndt, S Bhargava, GN Watson
American Mathematical Soc., 1985
1501985
The minimum covering energy of a graph
C Adiga, A Bayad, I Gutman, SA Srinivas
Kragujevac J. Sci 34, 39-56, 2012
852012
On Ramanujan's cubic continued fraction and explicit evaluations of theta-functions
C Adiga, T Kim, MS Naika, HS Madhusudhan
arXiv preprint math/0502323, 2005
802005
On maximum degree energy of a graph
C Adiga, M Smitha
Int. J. Contemp. Math. Sci 4 (8), 385-396, 2009
602009
On some continued fraction identities of Srinivasa Ramanujan
S Bhargava, C Adiga
Proceedings of the American Mathematical Society 92 (1), 13-18, 1984
511984
A general relation between sums of squares and sums of triangular numbers
C Adiga, S Cooper, JH Han
International Journal of Number Theory 1 (02), 175-182, 2005
382005
Color energy of a graph
C Adiga, E Sampathkumar, MA Sriraj, AS Shrikanth
Proc. Jangjeon Math. Soc 16 (3), 335-351, 2013
362013
On the skew Laplacian energy of a digraph
C Adiga, M Smitha
Int. Math. Forum 4 (3), 1907-1914, 2009
332009
Some new explicit evaluations of Ramanujan’s cubic continued fraction
C Adiga, KR Vasuki, MSM Naika
New Zealand J. Math 31 (2), 109-114, 2002
322002
A new class of modular equations in Ramanujan's alternative theory of elliptic functions of signature 4 and some new PQ eta-function identities
S Bhargava, C Adiga, MS Mahadeva Naika
Indian Journal of Mathematics 45 (1), 23-40, 2003
312003
Sums of products of generalized Bernoulli numbers
T Kim, C Adiga
Int Math J 5 (1), 1-7, 2004
262004
Simple proofs of Jacobi’s two and four square theorems
S Bhargava, C Adiga
Int. J. Math. Educ. Sci. Technol 19, 779-782, 1988
251988
On the q-analogue of gamma functions and related inequalities
T Kim, C Adiga
arXiv preprint math/0511130, 2005
242005
More graphs whose energy exceeds the number of vertices
CH ADIGA, Z KHOUSHBAKHT, I Gutman
IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS (IJMSI) 2 (2), 57-62, 2007
222007
On a reciprocity theorem of Ramanujan
C Adiga, N Anitha
Tamsui Oxford Journal of Mathematical Sciences 22 (1), 9-16, 2006
202006
Biregular graphs whose energy exceeds the number of vertices
I Gutman, A Klobucar, S Majstorovic, C Adiga
Match 62 (3), 499, 2009
192009
A new class of modular equations akin to Ramanujan’s P− Q eta-function identities and some evaluations there from
S Bhargava, C Adiga, MSM Naika
Adv. Stud. Contemp. Math.(Kyungshang) 5, 37-48, 2002
182002
Some new modular relations for the Rogers–Ramanujan type functions of order eleven with applications to partitions
C Adiga, NAS Bulkhali, D Ranganatha, HM Srivastava
Journal of Number Theory 158, 281-297, 2016
172016
Modular equations in the theory of signature 3 and P− Q identities
C Adiga, T Kim, MSM Naika
Adv. Stud. Contemp. Math 7 (1), 33-40, 2003
172003
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20